# SDR 03FDEA02336

- Difficulty date: December 30, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 231BF FOUND TOP SURFACE DAMAGE.  CABIN COMPARTMENT FLOOR PANEL 231BF REMOVED AND REPLACED AS PER AMM 53-21-04-4.
